# SDR N6WA2012090702

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,740 hours, 14,511 cycles
- Engine: Ge CF348C1
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COOL MESSAGE DISPLAYED .
